# SDR SWIA201743942

- Difficulty date: October 21, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 33,849 hours, 31,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON EXTERNAL FUSELAGE SKIN AT FS297 BETWEEN STR22R AND STR23R.  (C-CHECK) COMPLIED WITH ALL STEPS OF PERMANENT REPAIR IAW REO.
